IDEAS home Printed from
MyIDEAS: Log in (now much improved!) to follow this series


Journal of Mathematical Economics

Download restrictions: Full text for ScienceDirect subscribers only

Additional information is available for the following registered editor(s): Bernard Cornet Atsushi Kajii Felix Kubler
For corrections or technical questions regarding this series, please contact (Dana Niculescu)

Series handle: repec:eee:mateco
ISSN: 0304-4068

Citations RSS feed: at CitEc

Impact factors

Access and download statistics
Top item:

2015, Volume 60, Issue C

2015, Volume 59, Issue C

2015, Volume 58, Issue C

2015, Volume 57, Issue C

2015, Volume 56, Issue C

2014, Volume 55, Issue C

2014, Volume 54, Issue C

2014, Volume 53, Issue C

2014, Volume 52, Issue C

2014, Volume 51, Issue C

2014, Volume 50, Issue C

2013, Volume 49, Issue 6

2013, Volume 49, Issue 5

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.